Alert archive / New York / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 70, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 23, 2012, 6:28 PM EDT for Broome County, Chenango County, Delaware County, New York. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2012, 6:28 PM EDT (22:28 UTC)
- Expired
- Jul 23, 2012, 7:03 PM EDT
- In force
- 35 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Broome County, NY, Chenango County, NY, Delaware County, NY
The radar
The Binghamton radar (KBGM), 64 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 6:35 PM EDT | HAIL 1.75 | 1 Sse Vallonia Springs, NY | KELLYSTONE PARK CAMPSITE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 1:24 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 412 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
987 WUUS51 KBGM 232228 SVRBGM NYC007-017-025-232330- /O.NEW.KBGM.SV.W.0070.120723T2228Z-120723T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 628 PM EDT MON JUL 23 2012 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL BROOME COUNTY IN CENTRAL NEW YORK... SOUTHEASTERN CHENANGO COUNTY IN CENTRAL NEW YORK... WESTERN DELAWARE COUNTY IN CENTRAL NEW YORK... * UNTIL 730 PM EDT. * AT 624 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AFTON...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES NORTH OF DEPOSIT BY 640 PM EDT... WALTON AND COLCHESTER BY 730 PM EDT... WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS! HAIL UP TO ONE AND ONE QUARTER INCH IN DIAMETER HAS BEEN REPORTED IN HARPURSVILLE WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. && LAT...LON 4228 7496 4201 7497 4206 7557 4226 7556 TIME...MOT...LOC 2227Z 270DEG 13KT 4217 7549 $$ SLI
1 follow-up statement
484 WWUS51 KBGM 232303 SVSBGM SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 703 PM EDT MON JUL 23 2012 NYC007-017-025-232313- /O.CAN.KBGM.SV.W.0070.000000T0000Z-120723T2330Z/ BROOME NY-CHENANGO NY-DELAWARE NY- 703 PM EDT MON JUL 23 2012 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DELAWARE...SOUTH CENTRAL CHENANGO AND EAST CENTRAL BROOME COUNTIES IS CANCELLED... PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. LAT...LON 4228 7496 4201 7497 4206 7557 4226 7556 TIME...MOT...LOC 2303Z 270DEG 13KT 4217 7531 $$ SLI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:44 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jul 23, 3:44 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 344 PM EDT MON JUL 23 2012 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THROUGH TONIGHT AHEAD OF A COLD FRONT MOVING SOUTHEAST TOWARD THE AREA FROM ONTARIO. A FEW STORMS COULD BE SEVERE THROUGH THIS EVENING. HIGH PRESSURE WILL BRING A RETURN TO DRY WEATHER TUESDAY THROUGH WEDNESDAY. && .NEAR TERM /UNTIL 4 AM TUESDAY/... SCATTERED THUNDERSTORMS CONTINUE THIS AFTERNOON ALONG AND AHEAD OF A WEAK SURFACE TROUGH EXTENDING FROM CENTRAL NEW YORK SOUTH THROUGH CENTRAL PENNSYLVANIA. SPC ANALYSIS INDICATES THAT MLCAPES ACROSS THE REGION THIS AFTERNOON RANGE FROM 2000 TO 2500 J/KG. DEEP LAYER (0-6 KM) SHEAR VALUES HAVE BEEN ONLY MARGINALLY SUPPORTIVE OF ORGANIZED SEVERE WEATHER...ABOUT 25 TO 30 KTS... THROUGH MID- AFTERNOON. HOWEVER THIS ENVIRONMENT HAS BEEN SUFFICIENT TO GENERATE SOME SEVERE STORMS. A STRONG MID-UPPER LEVEL WIND SPEED MAX WILL APPROACH THE AREA LATE THIS AFTERNOON THROUGH THIS EVENING INCREASING THE WIND SHEAR SIGNIFICANTLY. 0-6 KM SHEAR VALUES ARE FORECAST TO INCREASE TO AROUND 40 KTS BY 03Z. STORMS MAY INCREASE IN INTENSITY AS THIS SPEED MAX APPROACHES THE AREA LATE THIS AFTERNOON... THEN EXPECT THUNDERSTORM ACTIVITY TO DIMINISH FOR A PERIOD THIS EVENING AS THE DRY AIR ALOFT SWEEPS OVER THE AREA INHIBITING THE CONVECTION. THIS BRIEF LULL MAY BE FOLLOWED BY ANOTHER ROUND OF SHOWERS AND STORMS LATER THIS EVENING INTO THE OVERNIGHT PERIOD AS A SURFACE COLD FRONT APPROACHES FROM THE NORTHWEST. RUC SOUNDINGS INDICATE THAT CAPES REMAIN ABOVE 1000 J/KG UNTIL WELL AFTER MIDNIGHT AND WITH STRONG SHEAR IN PLACE ANY STORMS THAT CAN DEVELOP ALONG THE COLD FRONT COULD ONCE AGAIN BECOME SEVERE. STORMS SHOULD FINALLY DIMINISH ACROSS THE AREA LATE TONIGHT AS THE COLD FRONT PASSES SOUTHEAST OF THE AREA. && .SHORT TERM /4 AM TUESDAY THROUGH WEDNESDAY/... QUIET WEATHER RETURNS THROUGH THIS PERIOD. HIGH PRESSURE BUILD SOUTHEAST ON TUESDAY BRINGING DRY COOLER WEATHER WITH GUSTY NORTHWEST WINDS. WEDNESDAY WILL BE DRY AND SEASONABLY WARM WITH HIGH PRESSURE MOVING ACROSS THE MID-ATLANTIC. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... AFTER A BEAUTIFUL WEDNESDAY...CONDITIONS WILL QUICKLY TAKE A TURN FOR THE WORSE WEDNESDAY NIGHT INTO THURSDAY AS THE FIRST OF SEVERAL DISTURBANCES BARE DOWN ON THE REGION. AS HIGHLIGHTED IN RECENT DAYS...A SERIES OF UPPER-LEVEL SHORTWAVES DIVING SOUTHEAST FROM A BUILDING RIDGE ACROSS THE NORTHERN ROCKIES COMBINED WITH A NEARLY STATIONARY UPPER LOW ACROSS NORTHERN QUEBEC WILL RESULT IN A STAGNANT UPPER-LEVEL PATTERN. UNDER THIS SCENARIO...VERY SLOW MOVING SHORTWAVE TROUGHS CUTOFF FROM THE MAIN UPPER-LEVEL WIND FIELDS WILL GRADUALLY MOVE SOUTHWEST TOWARDS OUR REGION IN WEST-NORTHWEST FLOW ALOFT. FCST MODELS ALL AGREE THAT THE FIRST ROUND OF SHWRS WILL BE UPON US BY 12Z THU AS STRONG L0W-LEVEL JET WINDS OF ROUGHLY 40 KTS ASCEND A NORTHWARD LIFTING WARM FRONT. ADDITIONAL FORCING WILL BE PROVIDED BY STRONG UPPER-LEVEL DIVERGENCE ALOFT AS REGION WILL RESIDE UNDER THE FAVORABLE LEFT ENTRANCE REGION OF AN ANTICYCLONICALLY CURVED JET STREAK ROUNDING THE BASE OF THE AFOREMENTIONED UPPER LOW ACROSS NORTHERN QUEBEC. CURRENTLY MODELS TAKE THE SFC LOW EAST ACROSS WESTERN AND CENTRAL NY THROUGH THE DAY ON THURSDAY...WITH THE HEAVIEST PRECIP AXIS SUGGESTED JUST NORTH OF OUR FCST AREA ACROSS NORTHERN NY AND SOUTHERN ONTARIO. THAT SAID...IF CONDITIONS WORK OUT AS ADVERTISED...MUCH NEEDED RAINFALL WILL OCCUR ACROSS THE NORTHERN FINGER LAKES AND WESTERN MOHAWK VALLEY. BEYOND THIS...THE GFS QUICKLY EXITS THE SFC LOW STAGE RIGHT WHICH WOULD SET UP A TEMPORARY LULL ON FRIDAY IN ADVANCE OF NEXT UPPER SHORTWAVE DISTURBANCE. THE ECMWF ON THE OTHER HAND SUGGEST THE SFC LOW WILL STALL OVER THE REGION WHICH WOULD LEAD TO CONTINUED RAIN CHANCES RIGHT THROUGH THE END OF THE WEEK. QUICK LOOK AT THE CANADIAN-CMC MODEL FAVORS THE SLOWER SOLUTION AS OFFERED BY THE ECMWF AND THUS WILL KEEP CHC POPS THROUGH FRIDAY. AS MENTIONED ABOVE...NEXT MAJOR TROUGH TO ENTER THE REGION BY SATURDAY WHICH WILL BRING RENEWED CHANCES FOR SHWRS AND STORMS BEFORE CONDITIONS BEGIN TO DRY OUT BY SUNDAY AS UPPER TROUGH PULLS AWAY FROM THE REGION. EXPECT NEAR TO BELOW AVERAGE TEMPS THROUGH THE PERIOD WITH CONTINUED RAIN CHANCES AND ABUNDANT CLOUD COVER ALOFT. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH LATE AFTERNOON WITH BRIEF MVFR CONDITIONS AT A FEW OF THE TAF SITES. A BREAK IN THE THUNDERSTORM ACTIVITY IS EXPECTED THIS EVENING... THEN ANOTHER ROUND OF SHOWERS OR ISOLATED THUNDERSTORMS IS POSSIBLE LATE TONIGHT WITH A COLD FRONTAL PASSAGE. THIS SECOND ROUND IS UNCERTAIN AT THIS TIME AND THEREFORE HAS NOT BEEN INCLUDED IN THE TAF'S. WINDS WILL BE MAINLY SW AT 5 TO 15 KTS THIS AFTERNOON WITH STRONGER GUSTS NEAR THUNDERSTORMS. WINDS WILL BECOME LIGHT AND VARIABLE THIS EVENING THEN SHIFT TO NORTHWEST BEHIND THE COLD FRONT AFTER 06Z. OUTLOOK... TUE...MAINLY VFR. TUE NGT...POSSIBLE MVFR/IFR VSBY RESTRICTIONS...ESPECIALLY AT ELM. WED...VFR. THU...RESTRICTIONS PSBL IN SHRA/TSRA...ESPECIALLY ELM/BGM/AVP. FRI...MAINLY VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MSE NEAR TERM...MSE SHORT TERM...MSE/SLI LONG TERM...CMG AVIATION...CMG
Hazardous weather outlook, Jul 23, 3:18 PM EDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 318 PM EDT MON JUL 23 2012 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-241930- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 318 PM EDT MON JUL 23 2012 ...SEVERE THUNDERSTORM WATCH 504 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HIT AND MISS THUNDERSTORMS ARE EXPECTED THROUGHOUT THE DAY...WITH THE GREATEST COVERAGE OF STORMS LATER THIS AFTERNOON INTO THE EVENING. SOME STORMS MAY BECOME SEVERE. STRONG WINDS AND HAIL ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. MSE
In the hours before
Local storm report, Jul 23, 5:40 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
540 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL FOREST CITY 41.65N 75.47W
07/23/2012 E0.75 INCH WAYNE PA TRAINED SPOTTER
LOCATION WAS JUST WEST OF FOREST CITY IN CLIFFORD
TOWNSHIP
&&
MJNLocal storm report, Jul 23, 5:45 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
545 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL WEST WINDSOR 42.10N 75.76W
07/23/2012 M0.88 INCH BROOME NY TRAINED SPOTTER
&&
JMLSpecial weather statement, Jul 23, 6:03 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
603 PM EDT MON JUL 23 2012
NYZ009-036-037-232300-
MADISON NY-ONEIDA NY-
603 PM EDT MON JUL 23 2012
...STRONG THUNDERSTORM WILL AFFECT CENTRAL ONEIDA AND NORTH CENTRAL
MADISON COUNTIES...
* AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR CAMDEN...AND MOVING EAST
AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
VIENNA AND SYLVAN BEACH AT 610 PM EDT...
BLOSSVALE AT 620 PM EDT...
TABERG AND GLENMORE AT 625 PM EDT...
LEE AND VERONA MILLS AT 630 PM EDT...
POINT ROCK AT 635 PM EDT...
ROME AT 640 PM EDT...
DELTA LAKE AND STOKES CORNER AT 645 PM EDT...
GRIFFISS AFB AT 650 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4342 7515 4313 7514 4309 7518 4313 7587
4339 7584
SLILocal storm report, Jul 23, 6:12 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
612 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL WHITE MILLS 41.53N 75.20W
07/23/2012 E0.75 INCH WAYNE PA PUBLIC
&&
MJNLocal storm report, Jul 23, 6:17 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
617 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG WILSONVILLE 41.45N 75.18W
07/23/2012 PIKE PA 911 CENTER
TREES DOWN IN PALMYRA TOWNSHIP
&&
MJNLocal storm report, Jul 23, 6:24 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
624 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL FOREST CITY 41.65N 75.47W
07/23/2012 E1.25 INCH SUSQUEHANNA PA PUBLIC
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 1:27 AM EDT | Special Weather Statement | BGM | Delaware | 63 min |
| Jul 23, 4:36 AM EDT | Special Weather Statement | BGM | Otsego | 24 min |
| Jul 23, 4:50 AM EDT | Special Weather Statement | BGM | Seneca | 25 min |
| Jul 23, 8:15 AM EDT | Special Weather Statement | BGM | Delaware | 45 min |
| Jul 23, 1:22 PM EDT | Special Weather Statement | BGM | Chenango | 53 min |
| Jul 23, 1:23 PM EDT | Special Weather Statement | BGM | Madison | 67 min |
| Jul 23, 1:25 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Delaware, Otsego | 65 min |
| Jul 23, 1:27 PM EDT | Special Weather Statement | BGM | Broome, Tioga | 63 min |
| Jul 23, 1:43 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego, Tioga, Tompkins | 62 min |
| Jul 23, 1:46 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Otsego | 37 min |
| Jul 23, 2:26 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 79 min |
| Jul 23, 2:32 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Delaware, Otsego | 45 min |
| Jul 23, 2:47 PM EDT | Special Weather Statement | BGM | Broome | 28 min |
| Jul 23, 2:49 PM EDT | Special Weather Statement | BGM | Broome | 56 min |
| Jul 23, 2:51 PM EDT | Special Weather Statement | BGM | Delaware | 54 min |
| Jul 23, 2:58 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Sullivan | 37 min |
| Jul 23, 3:01 PM EDT | Special Weather Statement | BGM | Onondaga | 29 min |
| Jul 23, 3:13 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 62 min |
| Jul 23, 3:28 PM EDT | Special Weather Statement | BGM | Broome | 32 min |
| Jul 23, 3:28 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 62 min |
| Jul 23, 3:40 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware | 50 min |
| Jul 23, 4:01 PM EDT | Special Weather Statement | BGM | Otsego | 59 min |
| Jul 23, 4:10 PM EDT | Special Weather Statement | BGM | Oneida | 65 min |
| Jul 23, 4:50 PM EDT | Special Weather Statement | BGM | Chenango | 40 min |
| Jul 23, 5:39 PM EDT | Special Weather Statement | BGM | Broome | 51 min |
| Jul 23, 5:42 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware | 48 min |
| Jul 23, 5:58 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Otsego | 47 min |
| Jul 23, 6:03 PM EDT | Special Weather Statement | BGM | Oneida | 57 min |
| Jul 23, 6:03 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 57 min |
| Jul 23, 6:56 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 64 min |
| Jul 23, 7:00 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 30 min |
| Jul 23, 7:31 PM EDT | Special Weather Statement | BGM | Otsego | 29 min |
| Jul 23, 7:49 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 26 min |
Nearby
Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.